CSpace

Browse/Search Results:  1-10 of 14 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Finite Symmetry Transformation Groups and Exact Solutions of Konopelchenko-Dubrovsky Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 3, 页码: 479-482
Authors:  Zhang Huan-Ping;  Li Biao;  Chen Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
symmetry group  Konopelchenko-Dubrovsky equation  solitons  
Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 4, 页码: 832-840
Authors:  Wang Ling;  Dong Zhong-Zhou
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
generalized direct method  breaking soliton equation  optimal system  explicit solution  
Interaction between line soliton and algebraic soliton for asymmetric Nizhnik-Novikov-Veselovequation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 6, 页码: 1547-1552
Authors:  Ruan Hang-Yu;  Li Zhi-Fang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
variable separation approach  the interaction between line soliton and algebraic soliton  (2+1)-dimensional ANNV equation  
Application of computer algebra in solving Chaffee-Infante equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 825-828
Authors:  Xie, Fu-Ding;  Liu, Xiao-Dan;  Sun, Xiao-Peng;  Tang, Di
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Chaffee-Infante equation  two line-soliton solution  double periodic solution  
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure  
New soliton-like solutions and multi-soliton structures for broer-kaup system with variable coefficients 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 5, 页码: 802-806
Authors:  Ji, MJ;  Lu, ZS
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  soliton-like solution  
Some special solutions of three nonlinear lattices 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 2, 页码: 293-296
Authors:  Xie, FD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonlinear lattices  soliton solution  symbolic computation